# SDR DALA2017061604771

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 57,157 hours, 24,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 875
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RBL 25 SEAT TRACK IS GOUGED AT BS 875.   REMOVED AND REPLACED THE SEAT TRACK IAW7 SRM 53-00-52, REP 3.
